mitizipine and weight gain

H

Handy

Member
Joined
Oct 1, 2015
Messages
9
#1
Hi,
I am currently taking 30mg of metizipine. I have watched my calorie intake and do exercise x 3 weekly. I am still gaining weight. I know this is a side affect but was wondering if I reduced the dosage would I lose the weight or still keep gaining. It is a wonderful drug as I suffer also with insomnia but it is getting me down with how much weight I have put on.
Any feedback would be helpful or if their is any other medication that would help as I don't think I can carry on with this one. I know most medications increase weight but this is ridiculous.
Thanks
 
M

misssadness

ACCOUNT CLOSED
Joined
Aug 3, 2015
Messages
1,995
#2
Hello Handy. I would talk to your doctor about trying an alternative medication that does not cause weight gain. I was on venlaflaxine and I am convinced it made me gain weight so we tried another one. Good luck.
 
P

Pollypop

Well-known member
Joined
Jul 23, 2015
Messages
860
Location
England. Derbyshire
#3
I have also been given mirtazapine.
My appetite has increased massively, and mostly for rubbish things.
I have put on lots of weight but some of it is probably different phases of depression as this has happened in the past.
I also have water retention. My ankles swell.

I cannot deffinitely say these are all results of mirtazapine.

If I was you I would speak to a professional as we all react differently

I do understand how the weight gain causes desperation.

Good luck with all your attempts.

If you want, you can always let me know how you are doing,


Pollypop x